# SDR CALA9601395

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIVET PULLING THROUGH AND SLIGHT BULGING UNDER STOP PLATE INSIDE C-2 DOOR AT FORWARD PRESSURE RELIEF DOOR.  THE STOP PLATE WAS REMOVED AND REPLACED IAW SRM 51-40-1.
